# SDR 08FDEA00935

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 21510415000400
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON THE INTERIOR SURFACE OF PANEL NR 144FR.  REPAIRED INTEROR SURFACE OF PANEL 144 FR BY REMOVING THE DAMAGE. CLEANED & PREPPED FOR APPLICATION OF THE WET LAY UP.   APPLIED, CURED & SANDED THE WET LAY UP. CLEANED & PREPPED FOR THE APPLICATION OF THE REFINISH. APPLIED THE REFINISH IAW SRM 51-77-10 & SRM 51-75-10.
